Liên kết
ymsgr:sendim?auxeman
http://dnapharma.com.vn/GioiThieu.aspx?lang=vn&cat=15&id=56
ymsgr:sendim?phanvanvy_dna
Số lượt truy cập (hits)
 
Paracetamol 500 mg
DNA PHARMA
DESCRIPTION

    
Antipyretic analgesic drugs

COMPOSITION

    
Paracetamol 500mg ...

    
Avicel ..... 60mg

    
PVA ... 10mg

    
Magnesium stearate 5mg ...

    
Talc ... 5mg

DOSAGE

    
Tablets long

PRESENTATION

    
Box of 20 blisters x 10

ACTIONS

   
Paracetamol (brand name international monopoly) or acetaminophen (the name is accepted in the United States)

   
Drug effect and antipyretic analgesic anti-inflammatory effect does not, with few side effects dose treatment should be provided without prescribed in most countries.

  
Paracetamol acts on heat-regulating center in the hypothalamus causes hypothermia. Paracetamol reduces pain by raising the pain threshold.

   
At therapeutic dose, effective analgesic and antipyretic paracetamol equivalent to aspirin but less impact on cardiovascular and respiratory systems.

   
Paracetamol is no action on platelets or bleeding time. So commonly used alternative therapy in cases of aspirin intolerance.

INDICATIONS

    
Paracetamol is widely used in the treatment of mild to moderate pain and fever

CONTRAINDICATIONS

    
Hypersensitivity to paracetamol.

    
Patients with anemia, heart, lungs, kidneys.

    
In cases of deficiency of glucose - 6 - phosphate dehydrogenase

    
Impaired liver function.

PRECAUTIONS

   
Paracetamol is relatively non-toxic therapeutic dose. Sometimes skin reactions, consistent larynx, angioedema and anaphylactic type reactions may rarely occur.

   
Leukopenia neutral and thrombocytopenia purpura have occurred when using paracetamol. Rare white blood loss in patients using paracetamol particles.

   
Paracetamol must use caution in patients with anemia before,

   
Avoid or limit alcohol, as increases hepatic toxicity

INTERACTIONS

   
Long high dose oral paracetamol increases the light effect of coumarin antifreeze and lead high indanzon.

   
Need to pay attention to the cause of fever in patients with severe concomitantly phenothiazon and therapeutic hypothermia.

   
Drinking too much and long may increase the risk of paracetamol cause liver poisoning. Anticonvulsants cause enzyme induction in liver can microsom, may increase the toxic liver paracetamol

ADVERSE

    
Board skin and other allergic reactions occur occasionally.

    
Usually erythema or urticaria, but sometimes more severe and may include fever by drugs and mucosal lesions.

    
Patients susceptible to salicylate rarely susceptible to paracetamol and related drugs.

    
In a few individual cases, paracetamol has caused leukopenia neutral, thrombocytopenia and reduced whole blood.

DOSAGE

    
The medication should be separated on 4 to 6 hours

    
Adults: 1-2 tablets. Do not use more than 4 g / day

    
Children: 1vien once. On drinking 1-3 times

up khoach using double for the renal

SHELF

    
24 months from the date of manufacture

STORAGE

    
Dry place, protected from light

STANDARD
    
Pharmacopoeia Vietnam III

Các..sản..phẩm..khác .................................................................................................................................... [Quay về]
http://dnapharma.com.vn/GioiThieu.aspx?lang=vn&cat=15&id=56
http://dnapharma.com.vn/Products_.aspx?lang=en&cat=10&id=35
http://dnapharma.com.vn/GioiThieu.aspx?lang=en&cat=15&id=56
http://dnapharma.com.vn/Products_.aspx?lang=en&cat=13&id=23
http://dnapharma.com.vn/Products_.aspx?lang=en&cat=10&id=32
http://dnapharma.com.vn/Products_.aspx?lang=en&cat=11&id=170